# SDR 01FDEA00620

- Difficulty date: July 29, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) IN AND AROUND NUT PLATE HOLES ON LWR CHORD OF BS 1110 FLOORBEAM, RBL 12, 22, 32, WL 200.  *S/D*  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 8.
